Format

Send to:

Choose Destination
See comment in PubMed Commons below
Opt Express. 2007 Jul 23;15(15):9378-84.

Stability of vortex solitons in thermal nonlinear media with cylindrical symmetry.

Abstract

We analyze the salient features of vortex-ring solitons supported by cylindrically symmetric media with nonlocal thermal nonlinearity. We discover the existence of a maximum allowed topological charge for such vortex solitons to be stable on propagation: Only vortex-ring solitons with topological charge m </= 2 are found to be stable. This remarkable result holds independently of the radius of the sample.

PMID:
19547281
[PubMed]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Optical Society of America
    Loading ...
    Write to the Help Desk